# SDR C2XA07TY080

- Difficulty date: December 10, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 14,287 hours, 7,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRIC ODOR IN COCKPIT AND FRONT OF GALLEY AREA IN FRONT OF SEAT 1A.  DETECTED ODOR AFTER LANDING AND INCREASED ON THE WAY TO THE GATE.  MX INSPECTED AREA AND RELAYS.  NO DEFECTS FOUND.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
